Universal Journal of Computational Mathematics  

Universal Journal of Computational Mathematics is an international peer-reviewed journal that publishes original and high-quality research papers in all areas of Computational Mathematics . As an important academic exchange platform, scientists and researchers can know the most up-to-date academic trends and seek valuable primary sources for reference.


ISSN: 2332-3035 (Print)

ISSN: 2332-3043 (Online)


Contact Us: ujcmj.editor@hrpub.org or editor@hrpub.org

Website: http://www.hrpub.org/journals/jour_info.php?id=24


Archive

Volume 7   2019
Vol.7 No.1
Volume 6   2018
Vol.6 No.1
Volume 5   2017
Vol.5 No.1Vol.5 No.2Vol.5 No.3Vol.5 No.4
Volume 4   2016
Vol.4 No.1Vol.4 No.2Vol.4 No.3Vol.4 No.4
Volume 3   2015
Vol.3 No.1Vol.3 No.2Vol.3 No.3Vol.3 No.4
Volume 2   2014
Vol.2 No.1Vol.2 No.2Vol.2 No.3Vol.2 No.4Vol.2 No.5Vol.2 No.6
Volume 1   2013
Vol.1 No.1Vol.1 No.2Vol.1 No.3Vol.1 No.4

Vol 2(Jan, 2014) No 1

Cauchy Problem in the Non-Classical Treatment for One Pseudoparabolic Equation

Ilgar G. Mamedov

[Abstract] [Full Text] [Full Article - PDF] pp. 1 - 5

DOI: 10.13189/ujcmj.2014.020101

Coding theory on (h(x); g(y))-extension of Fibonacci p-numbers polynomials

Bandhu Prasad

[Abstract] [Full Text] [Full Article - PDF] pp. 6 - 10

DOI: 10.13189/ujcmj.2014.020102

Regularization and Adaptation for the Approximation of Nonsmooth Solutions for Fredgolm First Kind Integral Equations

T.I. Serezhnikova

[Abstract] [Full Text] [Full Article - PDF] pp. 11 - 16

DOI: 10.13189/ujcmj.2014.020103

Jordan k-Derivations on Lie Ideals of Prime Γ-Rings

A.C. Paul, Ayesha Nazneen

[Abstract] [Full Text] [Full Article - PDF] pp. 17 - 21

DOI: 10.13189/ujcmj.2014.020104